Isomorphism of two infinite-chromatic triangle-free graphs

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)95
Number of pages1
JournalDiscrete Mathematics
Volume69
Issue number1
DOIs
Publication statusPublished - 1988

Fingerprint

Triangle-free Graph
Isomorphism

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Isomorphism of two infinite-chromatic triangle-free graphs. / Tuza, Z.

In: Discrete Mathematics, Vol. 69, No. 1, 1988, p. 95.

Research output: Contribution to journalArticle

@article{0419b6099d5b40c188366678288554f9,
title = "Isomorphism of two infinite-chromatic triangle-free graphs",
author = "Z. Tuza",
year = "1988",
doi = "10.1016/0012-365X(88)90181-1",
language = "English",
volume = "69",
pages = "95",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - Isomorphism of two infinite-chromatic triangle-free graphs

AU - Tuza, Z.

PY - 1988

Y1 - 1988

UR - http://www.scopus.com/inward/record.url?scp=45449124115&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=45449124115&partnerID=8YFLogxK

U2 - 10.1016/0012-365X(88)90181-1

DO - 10.1016/0012-365X(88)90181-1

M3 - Article

AN - SCOPUS:45449124115

VL - 69

SP - 95

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1

ER -